advertisement
Question
Posted by: AZURE | 2008/08/22

SPECTRAPAIN FORTE CAPSULES - ADDICTION

I know someone who is taking 20 spectrapain forte capsules each and every day, please would you let me know what the withdrawl symtoms would be if the dosage was halved or even stopped?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Azure

Thank you for visiting health24.com.

There will be a wide spectrum of withdrawal symptoms, from vomiting, abdominal pain, nausea, headaches, sleeplessness to irritibility. It is important to wean the tablets over a period of at least two weeks.

Kind regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement